Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
THE STRONG RIGIDITY THEOREM FOR NON-ARCHIMEDEAN UNIFORMIZATION
MASA-NORI ISHIDAFUMIHARU KATO
Author information
JOURNAL FREE ACCESS

1998 Volume 50 Issue 4 Pages 537-555

Details
Abstract
In this paper, we present a purely algebraic proof of the strong rigidity for non-Archimedean uniformization, in case the base ring is of characteristic zero. In the last section, we apply this result to Mumford's construction of fake projective planes. In view of recent result on discrete groups by Cartwright, Mantero, Steger and Zappa, we see that there exist at least three fake projective planes.
Content from these authors

This article cannot obtain the latest cited-by information.

© by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top